# SDR U30A200300011

- Difficulty date: March 26, 2003
- Submitted: March 31, 2003
- Operation: Air carrier
- Aircraft: N265AV
- Make and model: Airbus A320-212
- Aircraft serial: 427
- Aircraft time: 33,944 hours, 13,435 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Intermittent
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CRUISE ON FLT 313 CUN-BWI, THE EMERGENCY EXIT LIGHTS IN THE CENTER OF AIRCRAFT FLASH SPORADICALLY.  ON GROUND IN BWI, PERFORMED OPERATIONAL TEST OF EMERGENCY LIGHTS PER AMM TASK 33-51-00-710-001, OPS CHECK OK.  AIRCRAFT RETURNED TO SERVICE. SDR UPDATED 12 JUNE 2003. AIR CARRIER HAS SUBMITTED TWO PREVIOUS SDR'S  U30A200300007 & U30A200300009 ON SAME SYSTEM WITH SIMILAR PROBLEMS. A SUBSEQUENT INVESTIGATION REVEALED THAT AIRBUS S/B A320-33-1018 IDENTIFIES THESE PROBLEMS AND THIS S/B WAS NOT EMBODIED AT THE TIME. CARRIER GENERATED AN EO WHICH MODIFIES EPSU FROM P/N 3214-52 TO 3214-54. MODS TO FOUR EPSU'S COMPLETED ON 6/5/03. EMER EXIT LIGHT SYS HAS NOT FAULTED SINCE 3/31/03. THIS SDR U30A200300011 IS CLOSED.
